# SDR SWAA2023082975854

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 277 LBL 40-LBL45 WL 208 LATERAL UPPER SURFACE CHORD ANGLE<[01] NO ALLOWABLE LIMITS FOUND ON SRM DAMAGE REMOVED PER SRM 51-10-02-0G-0 5'X1' AREA ORIGINAL MATERIAL THICKNESS IS 0.100' REMAINING LOWEST MATERIAL THICKNESS IS 0.062' SUBMMITED INFORMATION TO ENGINEERING TO FURTHER REPAIR INSTRUCTIONS;[02] TOOL USED ON CORRECTIVE ACTION 1 ATS1225 DUE 08/2023 ATS2883 DUE 04/2024;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] REPAIRED PER EA 23-153-02148. THIS IS A CATEGORY A REPAIR AS DEFINED IN BOEING 737-700 SRM 51-00-06.;[05] VERIFIED RII REQUIREMENTS COMPLETED.;[06] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
